# SDR A6WA201140229

- Difficulty date: March 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD L/E HAS ELONGATED FASTENER HOLES WS 386..48 (4 EA).  REPAIRE (4EA) DAMAGED HOLES IAW REO 601R-57-41-751.
